# SDR AALA20100508TUL02

- Difficulty date: May 8, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 56,555 hours, 29,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER CUSP AREA LEFT CUSP CORRODED STATION 493.  INSTALLED DOUBLER PER AARD 53-20-00-16.
